# SDR UALA2011042001911

- Difficulty date: April 19, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,534 hours, 24,987 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CAPTS OXYGEN MASK HAS NO OXYGEN FLOW.  SWAPPED WITH OBSERVERS MASK.  OBVS SEAT INOP.  RPLCD OBVS.  MASK AND OP CHECK ON SMB W-U X0407H.
